Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Moments for M/G/1 Queues
Authors

H. Takagi
K. Sakamaki
Journal / Anthology

The Mathematica Journal
Year: 1996
Volume: 6
Issue: 1
Page range: 75-80
Description

We present Mathematica programs that calculate algebraically the distribution moment of any order from the Pollaczek-Khinchine formula for the waiting time of an M/G/1 queue with first-come first-served discipline. Similar programs are also provided for the queue size, the length of a busy period, and the waiting time in the last-come first-served system.
Subjects

*Applied Mathematics > Computer Science
*Applied Mathematics > Optimization
*Mathematics > Probability and Statistics
URL

http://www.mathematica-journal.com/issue/v6i1/